Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 14, 2013, 2:57 PM MDT for Catron County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2013, 2:57 PM MDT (20:57 UTC)
- Expired
- Jul 14, 2013, 5:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Catron County, NM
The radar
The Flagstaff radar (KFSX), 220 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 2177 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
165 WGUS55 KABQ 142057 FFWABQ NMC003-142300- /O.NEW.KABQ.FF.W.0018.130714T2057Z-130714T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 PM MDT SUN JUL 14 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 500 PM MDT * AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS NEAR LUNA. THESE STORMS WERE DRIFTING WEST NEAR 5 MPH. RADAR ESTIMATES INDICATED AS MUCH AS 1 TO 1.5 INCHES OF RAIN HAS FALLEN IN THE PAST 1 HOUR...WITH ADDITIONAL RAINFALL LIKELY. THIS WILL IMPACT THE WALLOW FIRE BURN SCAR INCLUDING FOREST ROAD 220...TROUT CREEK DRAINAGE...AND AREAS ALONG AND NORTH OF HIGHWAY 180 BETWEEN THE ARIZONA STATE LINE AND JUST WEST OF LUNA. HEAVY RAINFALL HAS ALSO IMPACTED BILL KNIGHT GAP ROAD BETWEEN LUNA AND KARRUTH ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. && LAT...LON 3397 10884 3380 10893 3380 10906 3398 10906 $$ GUYER
2 follow-up statements
324 WGUS75 KABQ 142146 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 PM MDT SUN JUL 14 2013 NMC003-142300- /O.CON.KABQ.FF.W.0018.000000T0000Z-130714T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 346 PM MDT SUN JUL 14 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR WEST CENTRAL CATRON COUNTY... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA. FLASH FLOODING IS STILL IMMINENT IN AREAS WITHIN AND DOWNSTREAM OF THE WALLOW BURN SCAR...INCLUDING BILL KNIGHT GAP ROAD NORTH OF LUNA. LOCATIONS IMPACTED INCLUDE... RURAL WEST CENTRAL CATRON COUNTY... LAT...LON 3397 10884 3380 10893 3380 10906 3398 10906 $$ GUYER
157 WGUS75 KABQ 142255 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 455 PM MDT SUN JUL 14 2013 NMC003-142305- /O.EXP.KABQ.FF.W.0018.000000T0000Z-130714T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 455 PM MDT SUN JUL 14 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 500 PM MDT FOR WEST CENTRAL CATRON COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3397 10884 3380 10893 3380 10906 3398 10906 $$ GUYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 12:03 PM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 14, 12:03 PM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1203 PM MDT SUN JUL 14 2013 .AVIATION... 18Z TAF CYCLE UPPER LEVEL HIGH CENTERED OVER WESTERN NEW MEXICO SHOWERS AND UPPER LOW MOVING TOWARD THE STATE FROM THE EAST. THUNDERSTORMS WILL BE MOST NUMEROUS TODAY OVER WESTERN AND NORTHERN NEW MEXICO. STORMS ACROSS THE WEST AND SOUTHWEST WILL MOVE VERY LITTLE OR DRIFT TO THE NORTHWEST WHILE THE STEERING FLOW OVER THE NORTHERN TIER WILL BE FROM NORTH TO SOUTH. A FEW STORMS WILL MOVE OVER CENTRAL ZONES DURING THE AFTERNOON THROUGH AROUND 00Z. HEAVY DOWNPOURS WILL RESULT IN MVFR TO LOCAL IFR CIGS AND VISIBILITIES AND GUSTY OUTFLOWS WILL REACH 40KT. THEREAFTER...NORTHEAST TO EAST SURFACE WINDS...ALREADY INTO THE NORTHEAST PLAINS ATTM... WILL PUSH THROUGH THE EASTERN PLAINS. THESE WINDS ARE EXPECTED TO REACH THE CENTRAL HIGH TERRAIN JUST AFTER 00Z...WITH GAPS WINDS INTO THE CENTRAL VALLEYS BY 03Z. WILL NEED TO MONITOR KABQ CLOSELY FOR A POSSIBLE AVIATION WEATHER WARNING FOR THE OVERNIGHT HOURS. THE UPSLOPE FLOW WILL ALSO INCREASE THE CHANCES FOR PRECIPITATION CENTRAL MOUNTAINS EAST WITH AREAS OF LOW CLOUDS AND POSSIBLY FOG IN FAVORED EASTERN LOCATIONS INCLUDING THE EAST SLOPES OF THE CENTRAL MOUNTAINS AND PORTIONS OF THE EASTERN PLAINS. FOR NOW...INTRODUCED SOME MVFR CEILINGS INTO THE TAFS AT KLVS AND KTCC FOR EARLY MONDAY MORNING...BUT IFR CONDITIONS ARE POSSIBLE. 05 && .PREV DISCUSSION...342 AM MDT SUN JUL 14 2013... HIGH FORECAST CONFIDENCE ON A RAIN EVENT UNFOLDING SUNDAY NIGHT THROUGH WEDNESDAY WITH ANOMALOUSLY HIGH ATMOSPHERIC MOISTURE AND A RETROGRADE LOW MOVING OVER THE STATE. CONVECTION ONGOING INTO THE EARLY MORNING HOURS FOR THE 4TH NIGHT IN A ROW NOW...ALTHOUGH LIGHTNING HAS DROPPED OFF AS OF 3 AM. TODAY WILL BE A SIMILAR TO YESTERDAY WITH A CROP OF DAYTIME HEATING-TRIGGERED SHOWERS AND THUNDERSTORMS AND HIGHS CLOSE TO SEASONAL AVERAGES. THE NORTHEAST PLAINS/HIGHLANDS MAY GET INTO SOME CENTRAL U.S. PLAINS MOISTURE LATE IN THE DAY AND ENHANCE THUNDERSTORMS THERE. THE ATMOSPHERE WILL UNDERGO SIGNIFICANT CHANGE OVERNIGHT AS THE RETROGRADE UPPER LOW...CURRENTLY OVER MISSOURI...CONTINUES WEST AND SPREADS MOISTURE INTO NEW MEXICO. THE UPPER LOW WILL BE UNDERGOING CHANGES AS WELL...WRAPPING UP WITH GULF MOISTURE AND BEGINNING TO LOSE A LITTLE BIT OF ITS COLD-CORE CHARACTERISTICS. PWATS ARE STILL FORECAST TO SKY-ROCKET SUNDAY NIGHT INTO MONDAY. AT KABQ...PWATS ARE FORECAST BY BOTH THE NAM AND GFS TO EXCEED +2 STANDARD DEVIATIONS ABOVE NORMAL. THE LAST TIME THE ATMOSPHERE WAS THIS MOISTURE RICH IN JULY WAS 2010...WHEN THE PWAT REACHED 1.44 ON THE 26TH. A STRONG EAST TO WEST PRESSURE GRADIENT WILL ALLOW MOISTURE TO SURGE WESTWARD SUNDAY NIGHT INTO MONDAY...WITH AN EAST CANYON/GAP WIND DEVELOPING IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. WINDY CONDITIONS ARE FORECAST TO DEVELOP HERE IN THE ABQ METRO SUNDAY NIGHT AND PERSIST FOR SOME TIME INTO MONDAY. GUSTS TO BETWEEN 40 AND 50 MPH ARE POSSIBLE...ESPECIALLY BELOW CANYONS. CONVECTION WILL INCREASE IN COVERAGE SUNDAY NIGHT WITH THE MOISTURE SURGE AND UPSLOPE GENERATED FROM THE EAST TO WEST FLOW. LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE... BEGINNING IN THE NORTHEAST AND ALONG THE SANGRES SUNDAY NIGHT... THEN SPREADING SOUTH AND WEST ON MONDAY TO MUCH OF OUR AREA. WE'VE PULLED THE TRIGGER ON A FLASH FLOOD WATCH FOR THE SANGRES AND ADJACENT HIGHLANDS FOR TONIGHT THROUGH MID DAY MONDAY. THIS INCLUDES THE BURN SCARS IN THE SANGRES. A WATCH WILL LIKELY BE REQUIRED FOR MORE OF THE AREA ON MONDAY INTO TUESDAY AS THE THREAT FOR HEAVY RAINFALL SHIFTS FURTHER WEST AND SOUTH WITH THE TRACK OF THE UPPER LOW. BY 12Z TUESDAY...THE LOW IS FORECAST TO BE OVER THE EAST CENTRAL PLAINS ON A SW TRACK. THE FLASH FLOOD THREAT MAY FOCUS OVER THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS ON TUESDAY... THEN SHIFT FURTHER SOUTH ON WEDNESDAY AS THE UPPER LOW MOVES INTO NORTHERN MEXICO. WINDS ALOFT DECREASE SIGNIFICANTLY GOING INTO THE END OF THE WEEK AND NEXT WEEKEND...WITH PLENTY OF MOISTURE LEFT BEHIND AND THE UPPER HIGH NORTH OF THE AREA. GOOD RAIN CHANCES WILL CONTINUE DURING THIS PERIOD...WITH MORE POTENTIAL FOR FLASH FLOODING... ESPECIALLY OVER BURN SCARS...AS STORMS WILL BE MOVING VERY SLOW. TEMPERATURES WILL TREND DOWN SIGNIFICANTLY MONDAY WITH RAIN COOLING AND CLOUDS. HIGHS ARE FORECAST TO BE 10 TO 15 DEGREES BELOW SEASONAL AVERAGES ON MONDAY AND TUESDAY AND WILL LIKELY SET NEW RECORD LOW MAX TEMPS AT A NUMBER OF LOCALES. HIGHS WILL GRADUALLY TREND TOWARD NORMAL GOING INTO NEXT WEEKEND...BUT STILL REMAIN SLIGHTLY BELOW NORMAL THANKS TO A MOIST ATMOSPHERE. 11 .FIRE WEATHER... HIGH PRESSURE ALOFT WILL WORK BACK TOWARD THE FOUR CORNERS REGION THIS AFTERNOON WITH REMNANT MOISTURE BEING RECYCLED IN CENTRAL TO WESTERN AREAS OF NM. AN AXIS OF MOISTURE AND COOLER EAST NORTHEAST FLOW WILL THEN BEGIN WORKING INTO THE NORTHEASTERN PLAINS BY THE AFTERNOON...SWEEPING INTO REMAINDER OF EASTERN NM BY THE EVENING. ISOLATED TO SCATTERED STORMS WILL BE THE RULE IN THE WEST WITH MORE NUMEROUS STORMS IN THE NORTHEAST TODAY. OTHERWISE NEAR NORMAL TEMPERATURES WILL BE THE RULE WITH WINDS INCREASING IN THE NORTHEAST BY LATE AFTERNOON. FROM TONIGHT INTO MID WEEK...ANOMALOUSLY COOLER TEMPERATURES AND HEFTY WETTING RAIN CHANCES WILL PUT THE KIBOSH ON ANY FIRE WEATHER CONCERNS. EXCELLENT RH RECOVERY WILL BE THE RULE INTO MONDAY MORNING AS MOIST...COOL AIRMASS INVADES FROM THE EAST WITH SUPPORT FROM AN UPPER LEVEL DISTURBANCE. STRONG GAP/CANYON WINDS WILL DEVELOP IN FAVORED CENTRAL LOCATIONS TONIGHT...PERSISTING INTO MONDAY NIGHT AND PERHAPS TUESDAY NIGHT. WIDESPREAD PRECIPITATION TONIGHT AND EARLY MONDAY IN THE EAST WILL THEN SPREAD TO WESTERN NM BY MONDAY AFTERNOON. THE DISTURBANCE ALOFT WILL SAG INTO SOUTHERN NM BY TUESDAY...BUT SCATTERED TO WIDESPREAD STORMS WILL CONTINUE OVER MUCH OF THE FORECAST AREA. NOT UNTIL THE WEEKEND DO TEMPERATURES REBOUND CLOSER TO NORMAL...BUT DECENT DAILY CROPS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS TIME. EXCELLENT RH RECOVERIES CAN BE EXPECTED EACH MORNING WITH NO VENTILATION CONCERNS. 52 .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES...NMZ512>515-527>529. &&
Hazardous weather outlook, Jul 14, 5:47 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 AM MDT SUN JUL 14 2013 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 547 AM MDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY TONIGHT ACROSS NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE AS AN UPPER LEVEL LOW APPROACHES FROM THE EAST AND ATMOSPHERIC MOISTURE SURGES OVER THE AREA. SOME STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES...RESULTING IN FLASH FLOODING. THE MAIN FLASH FLOOD THREAT AREA INCLUDES THE SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE RATON RIDGE...ESPECIALLY OVER BURN SCARS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FLASH FLOOD THREAT WILL CONTINUE ON MONDAY AND MAY EXPAND SOUTH AND WEST TO INCLUDE MUCH OF THE FORECAST AREA...ESPECIALLY THE BURN SCAR AREAS. THE FLASH FLOOD THREAT MAY CONTINUE ON TUESDAY AND WEDNESDAY... BUT WILL LIKELY FOCUS FURTHER SOUTH AS THE UPPER LOW RESPONSIBLE FOR THIS ACTIVITY MOVES SOUTHWEST ACROSS THE STATE AND INTO NORTHERN MEXICO. OF PARTICULAR CONCERN ON TUESDAY AND WEDNESDAY WILL BE THE POTENTIAL FOR FLASH FLOODING ON THE WHITEWATER-BALDY AND LITTLE BEAR BURN SCARS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS... RAINFALL IMPACTS SUCH AS FLASH FLOODING...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
In the hours before
Special weather statement, Jul 14, 2:52 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 252 PM MDT SUN JUL 14 2013 NMZ530-531-142115- HARDING COUNTY-UNION COUNTY- 252 PM MDT SUN JUL 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION AND CENTRAL HARDING COUNTIES THROUGH 315 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF BUEYEROS...OR ABOUT 26 MILES NORTHEAST OF MOSQUERO...MOVING SOUTHWEST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS. && LAT...LON 3586 10368 3601 10397 3619 10371 3613 10356 TIME...MOT...LOC 2052Z 030DEG 18KT 3607 10371 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:01 PM MDT | Areal Flood Advisory | ABQ | Catron | 119 min |
| Jul 13, 6:18 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 87 min |
| Jul 13, 6:24 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 81 min |
| Jul 13, 7:10 PM MDT | Flash Flood Warning | ABQ | Sandoval | 2 hr |
| Jul 13, 7:18 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 117 min |
| Jul 13, 7:58 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Jul 13, 8:58 PM MDT | Areal Flood Advisory | ABQ | Valencia | 92 min |
| Jul 14, 4:03 AM MDT | Flash Flood Watch | ABQ | 40 hr | |
| Jul 14, 1:20 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jul 14, 1:34 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 14, 2:13 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 92 min |
| Jul 14, 2:41 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 109 min |
| Jul 14, 2:52 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| Jul 14, 3:21 PM MDT | Special Weather Statement | ABQ | Roosevelt | 24 min |
| Jul 14, 3:28 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 14, 3:35 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding | 85 min |
| Jul 14, 3:43 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 14, 3:50 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 14, 4:30 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 14, 4:54 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 3 hr |
| Jul 14, 5:00 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 14, 5:06 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 84 min |
| Jul 14, 5:13 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 14, 5:45 PM MDT | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Jul 14, 5:49 PM MDT | Areal Flood Advisory | ABQ | McKinley | 116 min |
| Jul 14, 5:55 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 80 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.